# SDR MALA060068

- Difficulty date: February 7, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 21,517 hours, 23,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330151
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY BATTERY CAP CHECK FOUND POWER SUPPLIES AT 20LN, 21LN, & 23LN TO HAVE FAILED CAP CHECK.  REPLACED ALL 3 POWER SUPPLIES WITH SERVICEABLE UNITS.
